Mrs angela upsall

I have a dvt in my right leg behind my knee and 2 clots on my lungs. It was picked up from a Doppler scan the week before Christmas. My Hrt tablets were stopped immediately. After 7 years of being on them. Within 24 hours of the Doppler scan being done I had bloods taken.... a ct scan and started on rivaroxoban. They found 2 clots on my lungs following the ct scan. I've been off sick for nearly 3 weeks. Still get out of breath and leg sore and get bad headaches every few days. Could this be my body withdrawing from Hrt tablets?

3 Replies

  • Omg feel better soon! Idk I never heard of HRT causing clots I know it can increase the risk of heart disease though when its stopped suddenly...What does your Dr say, do they have any ideas what caused them?

  • My Dvts were caused by me taking HRT tablets! Haematology consultant told me in 2013.

  • Mine too! They said they can't bee 100 percent but that's what they think. They stopped it immediately.

You may also like...